# SDR HEEA966377

- Difficulty date: January 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Wheel
- Part number: 6886407
- Condition: Blade Delam
- Location: 1st Stage
- Part time: 1,737 hours
- Component: 6898735
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO TURBINE OVERHAUL.  UPON INSPECTION OF TURBINE PARTS NOTED THE FOLLOWING:  SULFIDATION CAUSING DELAMINATION ON ALL 1ST STAGE WHEEL BLADES AND EROSION OF ALL LEADING EDGES. SCRAPPED 1ST STAGE WHEEL.
